Active Ingredients (in each 5 ml tsp) - Purposes. Brompheniramine Maleate, USP 1 mg - Antihistamine. Dextromethorphan HBr, USP 5 mg - Cough Suppressant. Phenylephrine HCI, USP 2.5 mg - Nasal Decongestant. Inactive Ingredients: Anhydrous Citric Acid, Artificial Flavor, FD&C Blue No 1, FD&C Red No. 40, Glycerin, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sorbitol Solution, Sucralose.
Do not take more than 6 doses in any 24-hour period. Age: dose. Adults and children 12 years and over: 4 tsp every 4 hours. Children 6 to under 12 years: 2 tsp every 4 hours. Children under 6 years: do not use. Store at 20-25 degrees C (68-77 degrees F).
Always refer to the actual package for the most accurate information